# SDR AALA20160923002

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 19,905 hours, 7,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 111A7202
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM IS WORN AT ACCESS DOOR 192DR. REPAIRED THE BEAM IAW EA 263622 AND  SRM 51-70-12-2R.
